Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 31, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 16, 2016, 11:02 AM EDT for Indiana County, Jefferson County, Pennsylvania. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2016, 11:02 AM EDT (15:02 UTC)
- Expired
- Jun 16, 2016, 11:30 AM EDT
- In force
- 28 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Indiana County, PA, Jefferson County, PA
The radar
The State College radar (KCCX), 78 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 11:15 AM EDT | TSTM WND DMG | 2 Wsw Glen Campbell, PA | MULTIPLE TREES DOWN AND LINES DOWN/POWER OUTAGES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 3.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 645 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
382
WUUS51 KPBZ 161502
SVRPBZ
PAC063-065-161530-
/O.NEW.KPBZ.SV.W.0031.160616T1502Z-160616T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1102 AM EDT THU JUN 16 2016
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTH CENTRAL JEFFERSON COUNTY IN WEST CENTRAL PENNSYLVANIA...
* UNTIL 1130 AM EDT
* AT 1102 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PUNXSUTAWNEY TO 6 MILES NORTH OF BELSANO...
MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN
SOME POWER OUTAGES.
* LOCATIONS IMPACTED INCLUDE...
CLYMER...ROSSITER...MARION CENTER...CHERRY TREE...GLEN CAMPBELL...
DIXONVILLE...COMMODORE AND YELLOW CREEK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
&&
LAT...LON 4072 7881 4056 7889 4057 7908 4093 7907
4093 7881 4072 7880
TIME...MOT...LOC 1502Z 271DEG 31KT 4090 7894 4061 7892
HAIL...<.75IN
WIND...60MPH
$$
TAX2 follow-up statements
126
WWUS51 KPBZ 161515
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1115 AM EDT THU JUN 16 2016
PAC063-065-161530-
/O.CON.KPBZ.SV.W.0031.000000T0000Z-160616T1530Z/
INDIANA PA-JEFFERSON PA-
1115 AM EDT THU JUN 16 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM EDT
FOR NORTHEASTERN INDIANA AND SOUTH CENTRAL JEFFERSON COUNTIES...
AT 1115 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHEAST OF PUNXSUTAWNEY TO NEAR NORTHERN
CAMBRIA...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN SOME
POWER OUTAGES.
LOCATIONS IMPACTED INCLUDE...
CLYMER...ROSSITER...MARION CENTER...CHERRY TREE...GLEN CAMPBELL...
DIXONVILLE...COMMODORE AND YELLOW CREEK STATE PARK.
PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4072 7881 4056 7889 4057 7908 4093 7904
4093 7881 4072 7880
TIME...MOT...LOC 1515Z 271DEG 31KT 4090 7884 4061 7882
HAIL...<.75IN
WIND...60MPH
$$
TAX264
WWUS51 KPBZ 161525
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1125 AM EDT THU JUN 16 2016
PAC063-065-161535-
/O.EXP.KPBZ.SV.W.0031.000000T0000Z-160616T1530Z/
INDIANA PA-JEFFERSON PA-
1125 AM EDT THU JUN 16 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN INDIANA AND SOUTH
CENTRAL JEFFERSON COUNTIES WILL EXPIRE AT 1130 AM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY
RAIN IS STILL POSSIBLE WITH REMAINING THUNDERSTORMS.
LAT...LON 4072 7881 4056 7889 4057 7908 4093 7904
4093 7881 4072 7880
TIME...MOT...LOC 1520Z 271DEG 31KT 4090 7884 4061 7882
$$
TAXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 9:11 AM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 16, 9:11 AM EDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 911 AM EDT THU JUN 16 2016 .SYNOPSIS... Crossing low pressure will bring showers and thunderstorms to the Upper Ohio Valley Region today. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... We have already issued a couple of severe warnings for the activity moving across the northern portion of the CWA. Have updated the grids for this early activity. This line will exit the area by noon. There should be sufficient clearing behind the line to allow instability to recover for more convection with the main low this afternoon and evening. The full spectrum of severe threats remains possible with this event. Even after the severe threat wanes tonight, flash flooding may continue to be an issue as efficient warm rain processes remain possible. Activity should begin to die down towards sunrise. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... Building high pressure will improve conditions rapidly behind the exiting low. Expect Friday and Saturday temperatures near the average with more comfortable humidity levels as per lower dewpoints. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... That high is progged to maintain dry and seasonal weather into early next week. Northeast flow in the boundary layer may initially limit temperatures to near, or a few degrees above the averages, but rising heights aloft are signaling a rapid moderation with temperatures for the period expected about 5 to 10 degrees above the near 80 average. As mid week approaches, the models indicate frontal encroachment, with passage currently slated for Tuesday. Rain chances have been increased, and the temperature prognosis eased for that eventually. && .AVIATION /13Z THURSDAY THROUGH MONDAY/... Tricky forecast for the first 6 hours. First must deal with the left over scattered thunderstorms which may bring early restrictions to PIT, AGC, BVI and LBE. Once this activity exits, the next problem will be lower vis with rapidly developing fog. Still plenty of cirrus covering the region, and model data wants to keep the cirrus overhead through the night. This will limit the amount and density of fog, but with surface dewpoints so high, fog is expected at each port. For now will go with general mvfr restrictions. After any morning fog, will be a brief return to vfr conditions, until restrictions are likely again in the afternoon as showers and storms return to the area. .OUTLOOK /TONIGHT THROUGH MONDAY/... Periodic restrictions are likely tonight night with the exiting low pressure. VFR conditions are expected through the weekend. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. &&
Hazardous weather outlook, Jun 16, 3:35 AM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 335 AM EDT THU JUN 16 2016 OHZ039>041-048-057-058-068-PAZ007>009-013>016-022-023-074-170745- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-MUSKINGUM-GUERNSEY-NOBLE- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON-ARMSTRONG- INDIANA-WESTMORELAND RIDGES- 335 AM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND WESTERN PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY WITH DAMAGING WIND GUSTS AS THE PRIMARY HAZARD. HEAVY RAINFALL MAY SPAWN LOCALIZED FLOODING OF POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ049-050-059-069-PAZ020-021-029-031-073-075-076-WVZ001>004- 012-021-509>514-170745- GARRETT-HARRISON-JEFFERSON-BELMONT-MONROE-BEAVER-ALLEGHENY- WASHINGTON-GREENE-WESTMORELAND-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE- OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON- EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER- 335 AM EDT THU JUN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WESTERN PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A ENHANCED RISK FOR SEVERE THUNDERSTORMS TODAY WITH DAMAGING WIND GUSTS AS THE PRIMARY HAZARD. ISOLATED TORNADOES AND LARGE HAIL ARE POSSIBLE...AND HEAVY RAINFALL MAY SPAWN LOCALIZED FLOODING OF POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 15
In the hours before
Local storm report, Jun 16, 10:38 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1038 AM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM HAIL 1 WSW WHEELING 40.07N 80.72W
06/16/2016 M1.00 INCH OHIO WV TRAINED SPOTTER
.
&&
JDSpecial weather statement, Jun 16, 10:41 AM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1041 AM EDT THU JUN 16 2016
PAZ016-022-023-161515-
JEFFERSON-INDIANA-ARMSTRONG-
1041 AM EDT THU JUN 16 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN INDIANA...
SOUTHWESTERN JEFFERSON AND EAST CENTRAL ARMSTRONG COUNTIES...
AT 1041 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST OF NEW BETHLEHEM TO
INDIANA. MOVEMENT WAS EAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
INDIANA...CLYMER...DAYTON...CHEVY CHASE HEIGHTS...ROSSITER...
ERNEST...MARION CENTER...CHERRY TREE...CREEKSIDE...PLUMVILLE...
GLEN CAMPBELL...ATWOOD...DIXONVILLE...COMMODORE...SMICKSBURG...
YELLOW CREEK STATE PARK AND MAHONING CREEK LAKE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4072 7881 4054 7889 4059 7921 4092 7931
4092 7881 4072 7880
TIME...MOT...LOC 1441Z 276DEG 28KT 4087 7922 4062 7912
TAXLocal storm report, Jun 16, 10:42 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1042 AM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 3 SSW MOUNT PLEASANT 40.13N 80.82W
06/16/2016 E1.00 INCH BELMONT OH EMERGENCY MNGR
QUARTER SIZE HAIL NEAR COLERAIN AND
JEFFERSON COUNTY LINE.
&&
TJWLocal storm report, Jun 16, 10:45 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1045 AM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HAIL 3 S MOUNT PLEASANT 40.13N 80.81W
06/16/2016 E1.00 INCH BELMONT OH PUBLIC
QUARTER SIZE HAIL IN COLERAIN .
&&
TJWLocal storm report, Jun 16, 10:56 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1056 AM EDT THU JUN 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM TSTM WND DMG 2 N FRANKLIN 41.42N 79.84W
06/16/2016 VENANGO PA EMERGENCY MNGR
OVER AN AREA SURROUNDING SUGAR CREEK,
FRANKLIN AND ROCKY GROVE... NUMEROUS TREES
AND POWER LINES HAVE BEEN DOWN. .
&&
JDSpecial weather statement, Jun 16, 10:56 AM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1056 AM EDT THU JUN 16 2016
PAZ029-031-075-161545-
WASHINGTON-GREENE-FAYETTE-
1056 AM EDT THU JUN 16 2016
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL FAYETTE...EASTERN
GREENE AND SOUTH CENTRAL WASHINGTON COUNTIES...
AT 1056 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WAYNESBURG...
MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WAYNESBURG...MASONTOWN...FREDERICKTOWN-MILLSBORO...JEFFERSON BORO...
FAIRDALE...ISABELLA...DEEMSTON...NEMACOLIN...BOBTOWN...REPUBLIC...
MARIANNA...CARMICHAELS...RICES LANDING...NEW SALEM...GREENSBORO...
CLARKSVILLE...CENTERVILLE...AMITY AND MOUNT MORRIS.
THIS INCLUDES INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 0
AND 21...AND
BETWEEN MILE MARKERS 22 AND 29.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3998 8035 4011 8020 3993 7977 3972 7999
3972 8006
TIME...MOT...LOC 1456Z 307DEG 25KT 4000 8020
TAXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:26 PM EDT | Special Weather Statement | PBZ | Westmoreland | 34 min |
| Jun 15, 9:27 PM EDT | Special Weather Statement | PBZ | Indiana | 48 min |
| Jun 15, 9:32 PM EDT | Areal Flood Advisory | PBZ | Fayette, Greene | 3 hr |
| Jun 16, 2:36 AM EDT | Special Weather Statement | PBZ | Indiana | 84 min |
| Jun 16, 8:53 AM EDT | Special Weather Statement | PBZ | Mercer, Venango | 67 min |
| Jun 16, 9:45 AM EDT | Special Weather Statement | PBZ | Venango | 60 min |
| Jun 16, 9:56 AM EDT | Special Weather Statement | PBZ | Armstrong, Butler, Clarion | 49 min |
| Jun 16, 10:13 AM EDT | Severe Thunderstorm Warning | PBZ | Greene, Washington | 62 min |
| Jun 16, 10:24 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Forest, Jefferson, Venango | 66 min |
| Jun 16, 10:41 AM EDT | Special Weather Statement | PBZ | Indiana | 34 min |
| Jun 16, 10:56 AM EDT | Special Weather Statement | PBZ | Greene | 49 min |
| Jun 16, 11:04 AM EDT | Special Weather Statement | PBZ | Westmoreland | 26 min |
| Jun 16, 11:38 AM EDT | Areal Flood Advisory | PBZ | Armstrong, Clarion, Forest, Venango | 2 hr |
| Jun 16, 11:42 AM EDT | Severe Thunderstorm Warning | PBZ | Greene | 30 min |
| Jun 16, 12:14 PM EDT | Special Weather Statement | PBZ | Allegheny | 46 min |
| Jun 16, 12:42 PM EDT | Special Weather Statement | PBZ | Beaver | 33 min |
| Jun 16, 1:02 PM EDT | Special Weather Statement | PBZ | Armstrong | 43 min |
| Jun 16, 3:07 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 38 min |
| Jun 16, 3:23 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Lawrence | 52 min |
| Jun 16, 3:32 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Washington, Westmoreland | 3 hr |
| Jun 16, 3:34 PM EDT | Areal Flood Advisory | PBZ | Beaver | 3 hr |
| Jun 16, 3:43 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 62 min |
| Jun 16, 3:49 PM EDT | Flash Flood Warning | PBZ | Allegheny, Westmoreland | 3 hr |
| Jun 16, 3:55 PM EDT | Flash Flood Watch | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 8 more | 11 hr |
| Jun 16, 3:57 PM EDT | Flash Flood Warning | PBZ | Allegheny, Beaver, Washington | 4 hr |
| Jun 16, 4:12 PM EDT | Flash Flood Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 3 hr |
| Jun 16, 4:16 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 44 min |
| Jun 16, 4:28 PM EDT | Flash Flood Warning | PBZ | Fayette, Greene, Washington | 4 hr |
| Jun 16, 4:40 PM EDT | Flash Flood Warning | PBZ | Fayette, Westmoreland | 4 hr |
| Jun 16, 4:43 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 62 min |
| Jun 16, 4:51 PM EDT | Tornado Warning | PBZ | Fayette | 24 min |
| Jun 16, 5:09 PM EDT | Areal Flood Advisory | PBZ | Fayette | 3 hr |
| Jun 16, 5:27 PM EDT | Areal Flood Advisory | PBZ | Westmoreland | 2 hr |
| Jun 16, 6:15 PM EDT | Flash Flood Warning | PBZ | Clarion, Venango | 6 hr |
| Jun 16, 6:49 PM EDT | Special Weather Statement | PBZ | Clarion | 86 min |
| Jun 16, 7:59 PM EDT | Flash Flood Warning | PBZ | Clarion, Forest, Venango | 3 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.